# SDR C1HA200181012

- Difficulty date: July 29, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2611 · Smoke Detection
- Part: Power Unit
- Part number: 1011C
- Part serial: 3015
- Condition: Failed
- Location: Only
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Fire bells inop in firwall test position.ACTION TAKEN:T/S and found #1 operating power unit bad R&R'd and ops checked good.
